MathSciNet Relay Station
MathSciNet bibliographic data
MR177099 (31 #1363) 30.25 (30.42)
Hayden, T. L.; Merkes, E. P. On classes of univalent continued fractions. Proc. Amer. Math. Soc. 16 1965 252–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement